# SDR BB05012

- Difficulty date: February 24, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 140N297611
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - IN-FLIGHT, THE GIRT BAR ENGAGEMENT LIGHT EXTINGUISHED AT THE R1 DOOR.  MAINTENANCE SECURED A LOOSE GIRT BAR ATTACH BRACKET.
